# SDR CNMA200100005

- Difficulty date: December 9, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- Aircraft time: 73,572 hours, 30,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEACON MOUNTING PLATE CORRODED.  REMOVED, CLEANED, TREATED AND PRIMED MOUNTING PLATE.  MOUNTING PLATE REINSTALLED.
